# SDR SIMA200703204

- Difficulty date: January 30, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 4,778 hours, 4,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530645411
- Condition: Corroded
- Location: Fuselage
- Part time: 4,778 hours, 4,284 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OMEGA BEAM CORRODED AT FRAME 20.  PERFORMED CUTOUT OF DAMAGE.  FABRICATED AND INSTALLED DOUBLER IAW EMB SRM 53-00-10 AND 51-40-02.  RESTORED PROTECTIVE FINISH AND RETURNED AIRCRAFT TO SERVICE.
